# SDR MWEA97437

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Former
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 6 HORIZ FORMER/DOUBLER CRACKED.  MAINT REPAIRED IAW DAC DRWG J060110 VIEW S-S.
